# SDR SWAA2022012050794

- Difficulty date: December 7, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BL0 TO RBL24 AND BS540 AT PASSENGER CABIN ; 2021-557790 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BL0 TO RBL24 AND BS540 AT PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING # 143A5240 REV :B SEE INDIVIDUAL SIGNS OFF BELOW; [02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BL0 TO RBL24 AND BS540 AT PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING # 143A5240 REV :B SEE INDIVIDUAL SIGNS OFF BELOW AS RII
